# SDR 2003UALA00541

- Difficulty date: July 3, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 52,174 hours, 6,563 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL AND N1 ROLLBACK.   ENGINE EXPERIENCED A SURGE AT HIGH EPR NOT AT TAKEOFF ( NO GROUP 3). EICAS MESSAGE SVA FAIL. REMOVED ENGINE SENT TO TEST CELL AND FOUND SVA BINDING. CHANGED SVA.
